MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-9208-15
Medical Device Problem Codes High impedance (1291); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: exact date unknown, based off bsc aware date.Additional suspect medical device component involved in the event: product family: dbs-adapters, upn: m365db9208150, model: db-9208-15, serial: (b)(6), batch: 7076933, udi: (b)(4).
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient experienced inadequate stimulation which resulted in a return of their parkinson's disease symptoms bradykinesia and rigidity.It was discovered that there were high impedance readings on the non-boston scientific right-sided lead extension.The subpectoral implantable pulse generator (ipg) was palpated by the physician to troubleshoot the issue however, this did not resolve the impedance issue.X-ray imaging was taken which did not reveal any apparent anomalies.Therefore, the patient underwent a revision procedure during which one of the bsc adapters was explanted and replaced which did not resolve the impedance issue.The physician then decided to replace the non-bsc lead extension after which the impedance issue was then resolved and the patient has fully recovered postoperatively.The explanted adapter will not be returned due to hospital policy.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to block h6: device code.The device was not returned for analysis as it was retained by the medical facility.As such, physical analysis was unable to be performed.However, it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.Block b3: exact date unknown, based off bsc aware date.Additional suspect medical device component involved in the event: model number/catalog number: db-9208-15, serial number: (b)(6), batch/lot number: 7076933, model/catalog description: vercise s8 adapter dbs 15 cm, unique identifier (udi) #: (b)(4).

Brand Name
VERCISE?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24384403
Report Number3006630150-2026-00982
Device Sequence Number18771183
Product Code NHL
UDI-Device Identifier00191506014339
UDI-Public(01)00191506014339(17)271007(10)7076977
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDB-9208-15
Device Catalogue NumberDB-9208-15
Device Lot Number7076977
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date04/02/2026
Date Device Manufactured10/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age60 YR
Patient SexMale